RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 4, Pages 525–527 (Mi mz6272)  

A property of the Taylor coefficients

E. M. Nikishin


Full text: PDF file (157 kB)

English version:
Mathematical Notes, 1981, 29:4, 270–271

Bibliographic databases:

UDC: 517.5
Received: 20.03.1979

Citation: E. M. Nikishin, “A property of the Taylor coefficients”, Mat. Zametki, 29:4 (1981), 525–527; Math. Notes, 29:4 (1981), 270–271

Citation in format AMSBIB
\Bibitem{Nik81}
\by E.~M.~Nikishin
\paper A property of the Taylor coefficients
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 4
\pages 525--527
\mathnet{http://mi.mathnet.ru/mz6272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=615500}
\zmath{https://zbmath.org/?q=an:0481.10035}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 4
\pages 270--271
\crossref{https://doi.org/10.1007/BF01343533}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100017}


Linking options:
  • http://mi.mathnet.ru/eng/mz6272
  • http://mi.mathnet.ru/eng/mz/v29/i4/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:192
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020